# SDR CA130710009

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR RETRACTION, AT THE TIME WHEN GEAR INDICATION GOES FROM GREEN TO WHITE, GEAR DISAGREE WARNING APPEARED FOR APPROXIMATELY 3 SECONDS, FOLLOWED BY VIOLENT CONTINUOUS VIBRATIONS.  THEY WERE REPEATING PERIODICALLY AND WERE EXPERIENCED AS THEY ARE COMING FROM BELOW THE COCKPIT AREA, SO THE CREW INTERPRET THEM AS A CONSEQUENCE OF ROTATING BURST NOSE GEAR TIRES, PART PHYSICALLY CONTACTING THE NLG BAY STRUCTURE.  DUE TO SUSPECTED TIRE BURST THE CREW REQUESTED INSPECTION BUT THERE WERE NO TIRE DEBRIS FOUND.  THE CREW PERFORMED LOW PASS OVER AIRPORT AND WAS ADVISED FROM GROUND THAT 1 NOSE WHEEL TIRE BURST.  CREW DECLARED URGENCY STATUS AND REQUESTED FIRE BRIGADE ASSISTANCE AT LANDING. CABIN HAS BEEN PREPARED FOR EMERGENCY LANDING AND POSSIBLE PASSENGER EMERGENCY EVACUATION. AFTER 10-15 MINUTES IN HOLDING TO PREPARE CABIN AND TO BURN EXCESSIVE FUEL, 5 TONS AT LANDING, CREW PERFORMED UNEVENTFUL LANDING.
